×

On difference linear periodic systems II. Non-homogeneous case. (English) Zbl 0588.39001

Given \(N\in {\mathbb{N}}\) let \(x(n+1)=A(n)x(n)+f(n)\), \(n\in {\mathbb{N}}\), be a non-homogeneous system of linear difference equations over \({\mathbb{C}}\) such that for the matrix of coefficients A(n) and the vector f(n) the equations \(A(n+N)=A(n)\) and \(f(n+N)=f(n)\) hold for all \(n\in {\mathbb{N}}\). Analogously to part I [ibid. 28, 241-248 (1983; Zbl 0529.39003)] the given periodic system is reduced to a linear non-homogeneous system of difference equations with constant coefficients and independent term. This allows to obtain the solutions of the given system in closed form, to study the asymptotic behaviour and to derive theorems concerning the existence and properties of N-periodic solutions.
Reviewer: D.Dorninger

MSC:

39A10 Additive difference equations
39A12 Discrete version of topics in analysis

Citations:

Zbl 0529.39003
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] R. Bellman: On the boundedness of solutions of nonlinear differential and difference equations. Trans. Amer. Math. Soc. 62 (1974), no. 3, 357-386. · Zbl 0031.39901
[2] A. Halanay D. Wexler: Qualitative Theory of Sampled-Data Systems. (Russian translation), Mir, Moscow (1971). · Zbl 0226.34001
[3] I. Zaballa J. M. Gracia: On difference linear periodic systems I. Homogeneous case. Apl. mat. 28 (1983) 241-248. · Zbl 0529.39003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.